Jump to content

Recommended Posts

@Hippopotsamushave you tried Bupropion ( formerly Wellbutrin )? It is an SNRI, therefore works on both Serotonin and Norepinephrine. It is often prescribed for POTS and has helped me. 

Link to post
Share on other sites

@Hippopotsamus,

Mine went away (knock wood!!!) once I started taking the beta blocker (propranolol) I was prescribed. I felt buzzing in my stomack, as if I had swallowed a cellphone that started vibrating, and even in my head. I hope yours goes away soon!!

Link to post
Share on other sites

I experience the same thing all the time.  My thought was that the benzo (Lorazepam) that I'm on, caused it or made it worse because I remember experiencing it a little before I got on the medication but not sure.  I just got prescribed an SSRI. My hope and prayer is for this to work because I'm so tired of all these symptoms.

Link to post
Share on other sites

@Pistol & @Delta thanks for your responses! I’m currently on metoprolol ER 12.5mg daily and it helps me with tolerating activity but still I buzz! I never feel like my body is calm (even if my mind is). I was wondering about bupropion, because the SSRIs don’t agree with me. Had an episode after 5 days on sertraline with HR all over the place and hot flashes. CBD and alcohol are out. I am very med sensitive. Pistol, what dose and form helped you? There is IR, SR, and XR. Are you med sensitive too?

Link to post
Share on other sites

@Abe I hope you find relief too! I used to get this feeling to a lesser degree In my 20s before I developed full blown dysautonomia in my thirties. I could take lorazepam 0.25-0.5 mg once or twice and it was like it reset my system and I would feel better for months. Once I had POTS I tried it again and had complete opposite reaction- it was like my body had a panic attack (lightheaded, tachy, extreme dry mouth).

Link to post
Share on other sites
8 hours ago, Hippopotsamus said:

 I am very med sensitive. Pistol, what dose and form helped you? There is IR, SR, and XR. Are you med sensitive too?

Hello @Hippopotsamus - yes, I am extremely medication sensitive, this is a common problem with POTS. My specialist recommends to always start new meds with the lowest - or even half of the lowest - dose on the market. In some cases he even recommends pediatric dosages. -- I tale escitalopram 20 mg daily, but I started out at 1/2 a tablet. Wellbutrin I took Bupropion XL 150 mg - it really helped a lot and I took it in addition to the Lexapro but unfortunately developed a skin reaction and had to stop. Escitaloprma and Bupropion are the two SSRIs and SNRIs that Dr Grubb recommends and I found and article that showed the following table:  

Treatment Application Form Effective in Problems
Bupropion 150-300 mg XL daily PD, H Tremor, agitation, insomnia
SSRI-Escitalopram 10 mg PO Daily PD, H Tremor, agitation, sexual problems
Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...